MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 3ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 3ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1180300777
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported several issues.The first issue is that the graduation marks on the syringes are coming off way too easily and working in the anesthesia department this actually becomes a safety risk to the patients if the graduations are coming off and the doctors are giving more medication then needed especially working with kids.Second issue is that the plungers are super flimsy.And there is no suction in the syringes.Once again this goes back to patient safety.If the doctors cannot control the rate at which they are pushing the syringes they will give the patients more medication than needed.Third issue is that medication is actually leaking because the syringe is so loose.They work with pentenyl and other dangerous drugs so also a patient safety.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.If more information is received at a later date, the investigation will be reopened, and the investigation will be updated accordingly.

Brand Name
MONOJCT 3ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18126073
Report Number1017768-2023-01107
Device Sequence Number20762094
Product Code FMF
UDI-Device Identifier10884521012301
UDI-Public10884521012301
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1180300777
Device Catalogue Number1180300777
Device Lot Number23E259
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date07/24/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown